# SDR UPS98226812

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbonded
- Location: Bs 1080-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, DISBONDED SKIN REMOVED LEFT HAND 1183 TO BS 1080 FROM STRINGER 18 TO 26.  REPAIR CARRIED OUT PER SRM ENGINEERING ORDER 98-12-007, REF UPS ENGINEERING FILE NUMBER 5330-2032 AND DRAWING 65-18386.
